Amazon Basic Care Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Fluid Ounces Grape Flavor, 8 Fl Oz (Pack of 1)
Compare to the active ingredient in Children’s Zyrtec. Amazon Basic Care Children’s All Day Allergy provides indoor and outdoor allergy relief of symptoms such as sneezing, runny nose, itchy throat or nose and itchy, watery eyes for up to 24 hours. Grape flavored allergy medicine kids will love. For ages 2 years and older. Dye free and sugar free. Dosage cup provided.
CHILDREN’S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love
INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
24 HOUR ALLERGY RELIEF: This children’s allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
ALLERGY CAUSES: When you’re exposed to the same allergen twice, your antibodies release chemicals that cause allergy symptoms. Amazon Basic Care Children’s All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help